Marek Wójtowicz, "The lattice-isometric copies of in quotients of Banach lattices", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 987068, 4 pages, 2003. https://doi.org/10.1155/S0161171203210528
The lattice-isometric copies of in quotients of Banach lattices
Let be a Banach lattice and let be a norm-closed and Dedekind -complete ideal of . If contains a lattice-isometric copy of , then contains such a copy as well, or contains a lattice copy of . This is one of the consequences of more general results presented in this paper.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.